# SDR 2005UALA00396

- Difficulty date: April 29, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Pad
- Condition: Stuck
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FOAM PAD PACKED UNDERNEATH SLIDE, STUCK TO BOTTLE BAG.
